# SDR MALA976634

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 4052T9P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT CHIP DETECT LIGHT ON OVERHEAD PANEL ILLUMINATED WITH ASSOCIATED CWP ENGINE LIGHT, CONDITIONS AT THE TIME OF INCIDENT 12,000 FT/-14DEGREES C/ TRQ 80 PERCENT.  ALL OTHER ENGINE PARAMETERS NORMAL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND CHIP DETECTOR SHORTED INTERNALLY.  REPLACED CHIP DETECTOR, GE MM CHAPTER 79.  ALL CHECKS GOOD.
